# SDR REXA200900072

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 19,243 hours, 16,507 cycles
- Engine: Ge CF343B1
- Engine time: 18,072 hours, 15,606 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 6030T41P02
- Condition: Defective
- Location: Rt Engine
- Part time: 18,072 hours, 15,606 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

ON CLIMBOUT, RT ENGINE ITT BEGAN TO FLUCTUATE WILDLY.  ALL OTHER ENGINE PARAMETERS WERE NORMAL. THE FLIGHT CREW PERFORMED THE QRH, DECLARED AN EMERGENCY AND REQUESTED TO RETURN TO DEPARTURE.  AN OTHERWISE NORMAL APPROACH AND LANDING WERE MADE.  CFR MET THE ACFT AND DETERMINED THERE WAS NO FIRE PRESENT. THE ACFT WAS TAXIED TO THE GATE. MX DETERMINED THAT LT SIDE OF THERMOCOUPLE HARNESS WAS DEFECTIVE.  THE THERMOCOUPLE HARNESS WAS REPLACED AND THE ACFT WAS RUN UP.  ALL ITT INDICATIONS WERE NORMAL AND THE ACFT WAS RELEASED FOR SERVICE.
